MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 2088TC/65
Medical Device Problem Codes Failure to Capture (1081); Low impedance (2285)
Health Effect - Clinical Codes Arrhythmia (1721); Syncope/Fainting (4411); Heart Failure/Congestive Heart Failure (4446)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the emergency room (er) experiencing syncope and asystole.Device interrogation revealed that the right ventricular (rv) lead exhibited loss of capture in both bipolar and unipolar configurations and decreased pacing impedance trend.Temporary pacemaker was placed; the rv lead was subsequently explanted and replaced with a high voltage lead for implantable cardioverter defibrillator upgrade due to low ejection fraction.No lead damage was visualized.The patient was in stable condition.

Brand Name
TENDRIL STS
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50749420
Report Number2017865-2026-19404
Device Sequence Number8542065
Product Code NVN
UDI-Device Identifier05414734505055
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number2088TC/65
Device Lot NumberP000120466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Assurity MRI; Tendril STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight308 LB